# SDR J7SA2020052712001

- Difficulty date: May 12, 2020
- Submitted: May 27, 2020
- Operation: Air carrier
- Aircraft: N382FX
- Make and model: Emb EMB-505
- Aircraft serial: 50500539
- Aircraft time: 370 hours, 240 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE, DISCOVERED EMERGENCY LIGHT STAY ON IN ARM POSITION. REMOVED AND REPLACE FORWARD AND AFT EMERGENCY LIGHT BATTERIES IAW AMM 33-52-01. OPS CHECKS GOOD. FWD PN 6450LS-00 S/N 001355 AFT PN 6450LS-00 S/N 000738.
